Acute polyradiculopathy secondary to idelalisib in Relapsed Classical Hodgkin''s lymphoma. - Université de Lille Accéder directement au contenu
Article Dans Une Revue Current Research in Translational Medicine Année : 2018

Acute polyradiculopathy secondary to idelalisib in Relapsed Classical Hodgkin''s lymphoma.

Résumé

Patients with relapsed or refractory Hodgkin's lymphoma are likely incurable with standard treatment. Idelalisib, a delta-isoform specific Phosphatidyl-inositol-3-kinase (PI3K) inhibitor has shown its efficacy in other hematopoietic B malignancies. We report the case of a 51-years old patient with relapsed and refractory Hodgkin's Lymphoma receiving idelalisib after several regimens of chemotherapy. He achieved a good partial response for several months, unfortunately, idelalisib had to be stopped because of the onset of a severe polyradiculoneuritis attributed to this treatment. We assume here that the polyradiculoneuritis could be caused by T cell mediated autoimmunity to myelin proteins. To our knowledge, this adverse event has never been described so far with idelalisib.
Fichier non déposé

Dates et versions

hal-03522883 , version 1 (12-01-2022)

Identifiants

Citer

S Barbieux, Eileen Boyle, Clio Baillet, Helene Demarquette, Patrick Vermersch, et al.. Acute polyradiculopathy secondary to idelalisib in Relapsed Classical Hodgkin''s lymphoma.. Current Research in Translational Medicine, 2018, Current research in translational medicine, 66 (3), pp.87-89. ⟨10.1016/j.retram.2018.04.004⟩. ⟨hal-03522883⟩

Collections

RIIP UNIV-LILLE
10 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Mastodon Facebook X LinkedIn More